Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: John Braxton Hicks (1823-1897): de braxton-hickscontractie en de bipolaire versie van Braxton Hicks
Author(s): THIERY M
Journal: Tijdschrift voor Geneeskunde
Volume: 72    Issue: 20   Date: 2016   
Pages: 1201-1203
DOI: 10.2143/TVG.72.20.2002209

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here